MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US APG+ STRAIGHT HANDLE INNER; EXTREMITY INSTRUMENTS : SCREWDRIVERS

DEPUY ORTHOPAEDICS INC US APG+ STRAIGHT HANDLE INNER; EXTREMITY INSTRUMENTS : SCREWDRIVERS
Catalog Number 223000024
Medical Device Problem Codes Break (1069); Difficult to Insert (1316)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the threads on handle are malformed and will not thread into handle, no impact on case, found on set up and had a back up.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Investigation summary examination of the returned device confirmed the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
APG+ STRAIGHT HANDLE INNER
Common Device Name
EXTREMITY INSTRUMENTS : SCREWDRIVERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7176536
Report Number1818910-2018-50691
Device Sequence Number1340434
Product Code LXH
UDI-Device Identifier10603295102977
UDI-Public10603295102977
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number223000024
Device Lot Number5034656
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2017
Initial Date Received by Manufacturer 12/13/2017
Supplement Date Received by Manufacturer12/19/2017
05/04/2018
Initial Report FDA Received Date01/09/2018
Supplement Report FDA Received Date01/12/2018
05/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;